Archive for Mathematical Logic

, Volume 32, Issue 3, pp 203–221

Many simple cardinal invariants


DOI: 10.1007/BF01375552

Cite this article as:
Goldstern, M. & Shelah, S. Arch Math Logic (1993) 32: 203. doi:10.1007/BF01375552


Forg<f in ωω we definec(f,g) be the least number of uniform trees withg-splitting needed to cover a uniform tree withf-splitting. We show that we can simultaneously force ℵ1 many different values for different functions (f,g). In the language of [B1]: There may be ℵ1 many distinct uniformII11 characteristics.

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  1. 1.Department of MathematicsBar Ilan UniversityRamat GanIsrael
  2. 2.Department of MathematicsThe Hebrew UniversityJerusalemIsrael

Personalised recommendations